# SDR WX0A2024042432023

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 34,288 hours, 22,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Fwd Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR L FWD EMER EXIT ECAM ON AND OFF DECENDING THROUGH 8K FEET.   CHECKED AND SECURED THE L FWD COVER FLAP OVERWING EXIT REF TSM 52-21-00-805-052-A, NO FURTHER FUALTS OBSERVED.
